Archiv der Mathematik
Archiv der Mathematik (AdM) publishes short high quality research papers in every area of mathematics which are not overly technical in nature and addressed to a broad readership.
First published in 1948
2 volumes per year, 6 issues per volume
approx. 500 pages per volume
Format: 15.5 x 23.5 cm
ISSN 0003-889X (print)
ISSN 1420-8938 (electronic)
AMS Mathematical Citation Quotient: 0.45 (2013)
- 104 Volumes
- 484 Issues
- 8,363 Articles
- 44 Open Access
- 1948 - 2015 Available between
To view the rest of this content please follow the download PDF link above.